Characterization of joint ergodicity for non-commuting transformations

Daniel Berend, Vitaly Bergelson

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The study of jointly ergodic transformations, begun in [2] and [1], is continued. The main result is that, if T 1, T 2, ..., T s are arbitrary measure preserving transformations of a probability space (X, ℬ, μ), then[InlineMediaObject not available: see fulltext.], if and only if the following conditions are satisfied: (1) T 1×T 2×...×T s is ergodic. (2) [InlineMediaObject not available: see fulltext.].

Original languageEnglish
Pages (from-to)123-128
Number of pages6
JournalIsrael Journal of Mathematics
Volume56
Issue number1
DOIs
StatePublished - 1 Feb 1986

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Characterization of joint ergodicity for non-commuting transformations'. Together they form a unique fingerprint.

Cite this